# SDR SWAA2012041603153

- Difficulty date: April 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 81,813 hours, 74,462 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65V26841
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - NR 1 A- SYSTEM ENGINE HYDRAULIC LIGHT ILLUMINATED ABOUT 15,000FT REFERRED TO CHECKLIST AND MANUAL NR 1 ENGINE "A" HYDRAULIC PUMP OFF.  QTY READ 1/4 FULL AND PRESSURES REMAINED IN THE GREEN.  ALL OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED HYDRAULIC LINES, HOSE, AND BRACKETS PER MM.
